MAUDE Adverse Event Report: STRYKER ORTHOBIOLOGICS-MALVERN MEDPOR TITAN OFW - BTB - 41MM; IMPLANT

STRYKER ORTHOBIOLOGICS-MALVERN MEDPOR TITAN OFW - BTB - 41MM; IMPLANT
Catalog Number 81033
Health Effect - Clinical Code Visual Impairment (2138)
Date of Event 05/25/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is not available for evaluation.If additional information is received, it will be reported on a supplemental report.Device discarded at facility.
 
Event or Problem Description
It was reported that an orbital floor plate had to be removed because the patient started to experience double vision following the surgery.

Brand Name
MEDPOR TITAN OFW - BTB - 41MM
Common Device Name
IMPLANT
Manufacturer (Section D)
STRYKER ORTHOBIOLOGICS-MALVERN
45 great valley parkway
malvern PA 19355
MDR Report Key7629641
Report Number0008010177-2018-00053
Device Sequence Number2435705
Product Code FTL
UDI-Device Identifier07613252084341
UDI-Public07613252084341
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K040364
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number81033
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/25/2018
Initial Report FDA Received Date06/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;